Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freakky

antibiotic that does not cause photosensativity??

Recommended Posts

My derm wants me to take doxy...i had really bad side effects from mino was super dizzy and fatigued... is there anything else she would give me??

Share this post


Link to post
Share on other sites

I heard erythromycin is suppose to have a low photosensitivity rate, but I've also heard that you should wear a sunscreen while on it.

Share this post


Link to post
Share on other sites

Bactrim DS, Septra don't have Photosensitivity Issues. Believe me, I get burned in a NY minute on Mino/Doxy even with sunscreen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×